
Aspirin Complex Granules Sticks
10Delivery to your door
please contact customer support for the exact information
Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.
- Description
- Composition
- Similar products
- More from this brand
- Recipes

If you are active in life, you need quick and easy help for a cold. It is particularly annoying when the symptoms occur on the go, whether on the way to work or on a trip – either way: a cold is always inconvenient. If you want to rely on an effective medicine on the go, you can now use a new, innovative product from the Aspirin® family: The new Aspirin® Complex Granulat Sticks with direct granulate are the perfect alternative to tablets and work quickly (after just 15 minutes1) and for a long time (up to 6 hours2) for colds with a runny nose and fever. The innovation: the well-known and proven active formula of Aspirin® Complex in a new dosage form – ideal for on the go and for all those who do not like to swallow tablets. The handy direct granulate sachets are easy to take with you, so you always have the right dosage at hand.*
The proven combination of active ingredients in Aspirin® Complex, acetylsalicylic acid and pseudoephedrine, combats several symptoms of a cold or flu at the same time: Aspirin® Complex Granulat Sticks work quickly for a runny nose and cold pain, reduce fever and also have an anti-inflammatory effect. In case of a runny nose, the mucous membranes in the nose and sinuses can quickly decongest and you can breathe freely again!
Application
Single dose (adults and adolescents from 16 years): Dissolve 1 – 2 sachets in water and drink immediately
If necessary, a single dose can be repeated at intervals of 4-8 hours. However, the total daily dose of 6 sachets should not be exceeded.
TIP: At the beginning of a cold, when the symptoms are often particularly severe, 2 sachets can also be taken directly at once. When the symptoms subside, you should reduce the dose to one sachet again.
Type of application
The fine white to yellowish granulate is intended for direct oral intake. The granulate dissolves in the mouth and is then swallowed. It is recommended to drink water after taking it.
Duration of application
Aspirin® Complex Granulat Sticks should not be taken for more than 3 days without medical advice. If the symptoms have not improved after this time, consult your doctor.
Ingredients
1 sachet contains the active ingredients acetylsalicylic acid (500 mg) and pseudoephedrine hydrochloride (30 mg).
Information leaflet
Download the information leafletEAN: 09088885507556, 9088885507556
PZN: 5507554